# SDR C77A20160401003

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 20,314 hours, 11,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 425410
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMER LIGHT INOPERATIVE.  SECURED LIGHT CONNECTOR IAW AMM 33-50-01.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.  ACFT OK FOR SERVICE.
